66 views
by (50.5k points)
can zinc cause headaches

1 Answer

0 votes
by (29.7k points)

Yes, taking much amount of zinc can cause some harmful side effects including headache

Related questions

1 answer 36 views
asked Nov 13, 2021 by Asklent102021 (11.9k points)
1 answer 42 views
asked Jul 31, 2021 by asklent072021 (13.9k points)
1 answer 243 views
asked Mar 10, 2021 by asklent032021 (50.5k points)
1 answer 96 views
asked Mar 10, 2021 by asklent032021 (50.5k points)
1 answer 54 views
asked Mar 3, 2021 by asklent032021 (50.5k points)
Welcome to Asklent Q&A, where you can ask questions and receive answers from other members of the community.

Free Online Question and Answer Website

Are you curious? Get answers to your questions online. Share and spread your know-how through the best question and answer English Website. Join the free question-answer site today. Ask thought-provoking questions and get the answers from the experts. Select and choose topics of your choice. Create or join your own community.

Ask your question with your name or go anonymous. Become street smarter and join hands with likeable people.
Ask us any question and get instant help. You can learn and know anything about this platform.

The best answers will get a vote-up. Don't wait and sign up now? Explore a wide range of different questions and answers. Active users and regular readers will get benefited and also help us grow.

For any little concern, we are here. Get a quick fix answer for all your questions. We are happy to share. Asklent is a platform for helping each other.

...